# SDR 20001115SH017

- Difficulty date: June 25, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE385
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 504403713
- Condition: Fractured
- Location: Fusleage
- Part time: 361 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE DOOR, FORWARD SUPPORT CABLE ANCHOR BROKEN.  ANCHOR IS MADE FROM WRONG TYPE MATERIAL AND BREAKS WHEN ANY SIDE LOAD IS APPLIED TO CABLE; THUS, CREATING A SAFETY HAZARD.  (X)
